MAUDE Adverse Event Report: DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, ENGLISH,NON-UTS,DOM; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, ENGLISH,NON-UTS,DOM; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-UC-3023-53
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that during preventive maintenance (pm) performed by a getinge service territory manager (stm) the cs300 intra-aortic balloon pump (iabp) the display had horizontal lines on the bottom as well as blurry spots.There was no patient involvement reported.
 
Additional Manufacturer Narrative
The service territory manager (stm) evaluated the unit on a later date.The stm successfully completed a function check with testing catheter and trainer without issue upon initially testing unit.In order to solve the issue, the stm replaced display, display grid/casing, and display cable, and successfully obtained a clear display without issues.The coiled cord, when attempted out of the box, produced electrical test fails code 120.The existing coiled cord was left on unit, fully functional, which would have been replaced as a precaution.Preventative maintenance (pm) was completed successfully with measurements and calibration information separately.The unit was calibrated and passed all functional and safety tests per factory specifications.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h10, h11 corrected fields: d1, d4.
 
Event or Problem Description
N/a.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h6, h11.Corrected fields: d4, h6 (type of investigation, investigation findings, investigation conclusion).The failure analysis and testing dept.Received the following parts associated with this complaint: part number (b)(4) coiled cord serial number (b)(6) part number (b)(4) mounting plate serial number na part number (b)(4) cable to video receiver serial number 20 26_meritec part number (b)(4) display serial number (b)(6) these parts were received with a reported unit failure of the display having horizontal lines on the bottom as well as blurry spots.The failure analysis and testing dept.Performed a visual inspection and found the parts to be in good condition, except part number (b)(4) display serial number (b)(6), that had scratches and marks on it.The failure analysis and testing dept.Installed the parts into the cs300 test fixture and tested the parts to factory specifications per the cs300 service manual.The fat could not verify the failure of horizontal lines on the bottom of the display, and blurry spots after an extended run-time of the cs300.All parts passed testing.Retaining the parts in the fat per procedure.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Udi related data quality updates only.Providing updated device identification information in alignment with gudid (d1, d2, d3, d4, g4, h4, h5).

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, ENGLISH,NON-UTS,DOM
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key18608751
Report Number2249723-2024-00375
Device Sequence Number2820947
Product Code DSP
UDI-Device Identifier10607567108704
UDI-Public(01)10607567108704(21)SI01072-L6
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0998-UC-3023-53
Device Catalogue Number0998-UC-3023-53
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2024
Supplement Date Received by Manufacturer03/01/2024
05/02/2024
09/20/2024
10/17/2024
Initial Report FDA Received Date01/30/2024
Supplement Report FDA Received Date05/02/2024
05/03/2024
09/24/2024
10/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2007
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown